# SDR HALA2011101500459

- Difficulty date: October 15, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N485HA
- Make and model: Boeing 717-200
- Aircraft serial: 55130
- Aircraft time: 15,753 hours, 38,110 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Unsecure
- Location: Smoke Detection
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CARGO SMOKE DETECT LIGHTS DO NOT TEST.  SECURED WIRE CONNECTION AT S3-830 MASTER DIM & TEST OPS CHECKED OK IAW AMM 33-11-00 & CARGO SMOKE OPS CHECKED OK IAW AMM 26-13-01.
